Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'prn'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 4 results

  1. I know many people here have taken Abilify longterm as an adjunct, but I am honestly worried about longterm side effects (weight gain, akasthia). I trialed it twice and it made me constantly hungry, wanting to eat everything (I tried both 2mg, 5mg), made me tap my feet a lot. I wonder if taking it only on the week that I am very symptomatic (week before menstruation) it would be effective? Is Abilify something that kicks in within a few days of taking it? My other thought was biting the bullet and using Risperdone for this week (which I really hated when I was on it daily, it made me a zombie, and my Prolactin shot through the roof) The symptoms I want to treat (happen @ 4-7 days per month) are: dysphoria, hypersensitivity, severe depression, anger, uncontrollable crying to exhaustion, suicidal ideations, ruminations, stress and some heart palpitations.
  2. My old psych-NP gave me seroquel for sleep around the end of December last year. I haven't taken it every night as she wanted or else I wouldn't be still sitting here almost 11 months later with around 50 or 60 25mg pills left. I have used it randomly for particularly tough nights where I know I can't sleep or I just feel really amped up/anxious and don't want to take more than 1mg of Klonopin. Is this ok to do? When I do use it, it ranges from 25-75mg and I sleep like a baby.
  3. Hey all - Title sort of says it all, but I'll give some backstory. I'm certainly hypomanic; it's been one of those insidious onset episodes where it happened very slowly and then suddenly. I'm full of energy, and my impulse control is tanking fast. I'm not unsafe by any means, and I don't feel dysphoric or agitated. The subtle signs over the past week have been increasing irritability, needing much less sleep, poor spending habits, and perhaps most importantly, a recent recovery from a minor depressive episode (aka the unintentional upswing). I've got a call in to my pdoc. But she'll undoubtedly ask me what medication I'd like to try instead of recommending one herself, because we have a good, long-standing relationship and I work in the medical field. So, I'm curious about other's experiences. What has helped you tame hypo/mania the fastest in terms of medication?
  4. How did it go? "The only thing we have to fear. Is fear itself!" So a small piece of my history. I was DXed with Anxiety and my doc suggested Xanax. As I've had experience with a person who takes Xanax and his apparent vegging out on it I begged off. I was afriad that whatever happened to him would happen to me. So we went over a list of other Benzos and the only one I knew about was Valium/Diazapam. I knew one person that took it and seemed to be perfectly functional on it. In fact if she had not suddenly stopped taking it I would have had no idea she took it. *Aburpt stopping a drug your taking daily like Valium can have serious baggage. Better to taper off or better yet not take it daily - I think So I tried a half tab and it did nothing. I tried 2mg and again nothing. I asked GDoc if we could up the dose to 5 to 10 and after getting an OK I found that 5 or 6mg was where I could tell it was doing something and that was enough for occasional bouts of Anxiety. I think the buspar helped put up a wall so that anxiety wasn't getting to the curled up on the floor or unable to drive level stuff but the occasional super tense up holding my breath and mouth drying up kind of anxiety that wasn't daily? It worked pretty good. Maybe a handfull of times (Finger counting amounts) I took 10 mg. That was a tad sedating maybe too much unless its the Sky is falling levels of anxiety. So - the Benzos = dementia stuff started going around and I was called to turn in the unused valium and was put on Xanax (As needed) Xanax at the 0.5 mg amount ought to have been like 10 mg of Valium from what I've read but it was (at times) underwhelming. Or perhapes the short lived effect made the interrupted anxiety more noticeable? Anyway I refilled it on a fairly infrequent basis because I was never in danger of using all the tabs in a month. Then I signed up for an automated reminder system for my meds and Vitamins. The Xanax came in monthly and for the last 4 or 5 months I just texted back "1" to refill. The only other option was press 9 to make the system forget about reminding me about that drug. So.... I made a complaint about Xanax maybe 0.5 was not effective or maybe I needed Xanax ER or as I put it Diazapam worked pretty well why not just go back? I think the monthly refilling set off an alarm and I got a major talking to about addiction. After explaining I wasn't using them all that frequent and how extra crappy things were going I got a new DX of severe Anxiety and was put back on Diazapam. At the useless 2 mg dose and reminded not to take it everyday. SIGH... So I see tdoc this week and PDoc in a week or two to figure this out. I'm thinking of bringing in the unused tabs of Xanax to show I'm not shoveling it in. Explain that I think I'm having a short acting or dose problem with Xanax and see if I can't get back to the dose that worked with the Diazapam. Are Benzos the new Heroin of meds? Should they be? The stuff I read from the UK seem to imply this. I'm seeing UK law suits against Doctors for "creating" drug addicts etc. I don't have a dx of paranoia but it seems like the National health care types are finding ways to unprescribe a lot of drugs and therapies. Or is this just me? Whats going on with you guys? If your taking a benzo is there a sudden signal from your doc that they want you off them? My impression is that Xanax is far more addictive then Valium. Or are they just two sides of the same coin? Do you sign pledges not to misuse them? Are you doing meds checks where you are doing an inventory of unused pills? Real problem or?
×
×
  • Create New...